MathSciNet Relay Station
MathSciNet bibliographic data
MR371875 (51 #8092) 13C05 (14M10)
Lebelt, Karsten Torsion äußerer Potenzen von Moduln der homologischen Dimension $1$. (German) Math. Ann. 211 (1974), 183–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement